# SDR ASAA2018062525198

- Difficulty date: June 25, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,619 hours, 13,263 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VNAV DISCONNECT DURING ARRIVAL- COULD NOT RE-ENGAGE. GROUNDED - YES. PERFORMED FIM 22-11 TASK 801, BITE PROC. WITH LAND VERIFY, INTERACTIVE & SURFACE TEST PASSED. CHECKED GOOD. OPS NORMAL.
